# SDR SWAA2019080535641

- Difficulty date: July 25, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 304-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS 304 TO 310, WL 208.    R & R SUPPORT ANGLE PER SRM & DWG.
